MathSciNet Relay Station
MathSciNet bibliographic data
MR1648483 46L05 (46H25 46H35)
Muhly, Paul S.; Solel, Baruch Tensor algebras over $C^*$-correspondences: representations, dilations, and $C^*$-envelopes. J. Funct. Anal. 158 (1998), no. 2, 389–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement